# SDR FDEA201206252335

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 90,000 hours, 37,293 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1277462
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, FOUND TWO SHEAR TIES EXFOLIATED AT BS 1701 BETWEEN LONGERON 51 LEFT AND RIGHT.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-33-01 VOL II.
